# SDR ASAA2021071935439

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,435 hours, 11,460 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTDY
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 24,342 hours, 7,139 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO INOP. GROUNDED - YES. HF 2 TRANSCEIVER FAILED PUSH TO TEST BITE TEST. REMOVED & REPLACED HF 2 TRANSCEIVER IAW B737-800 AMM 23-11-21-400-801. PERFORMED BITE TEST B737-800 FIM 23-11-TASK 801. OPS CHECKS NORMAL.
